# SDR QXEA200601661

- Difficulty date: April 7, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 HORIZONTAL STAB, REBATE FOR PANEL OPENING 332EB, HAS KNIFE MARKS AROUND CIRCUMFERENCE AND SEALING PAD FALLING OFF.  REPAIRED IAW DHC-8-400 SRM 51-14-00-350-803, 51-21-10-380-801, 51-25-10-370-801, RD 8/4-55-258, ISSUE 1 AND EA 6-55-138.
